U.S. doctors online nowAsk doctors free
FL
A 21-year-old male asked:

21 male took blood test and came back with alt (sgpt) 262 , ast (sgot) 357. i do not drink a lot of alcohol but i was drinking a lot of protein shakes?

1 doctor answer1 doctor weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
Need more tests: Neither protein shakes or alcohol will increase liver enzymes so much. Enzymes that are that high usually signify hepatitis, which may be Hepatitis A, B, C or caused by a different virus such as EBV. There are also other possible causes. Please follow-up with the doctor who ordered this test to ask what other tests should be done to determine the cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 22-year-old member asked:

I've had severe neck, back, and throat pain for over a week and occasional headaches and vomit. Dr said its only post nasal drip. What is going on?!

2 doctor answers3 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
?: I don't know without examine you but i doubt all those symptoms are due to just postnasal drip. Ge another opinion please.
CA
A 37-year-old member asked:

Pediatrics, my son has hand foot mouth, now has rash w little red dots around both knees. Normal? Ok? No fever anymore and in good spirits.

9 doctor answers31 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
COXSACKIE VIRUS: Hand foot and mouth disease is caused by coxsackie virus, and usully causes rash in hands, lesions in the oral cavity, and rash inloving soles of feet, but sometimes you can rash on arms and legs as well.It resolves completely without and tratment and there are no saquele of this benign condition in children, it is contagious condition spreads easily in day care anmd schools.
United Kingdom (Great Britain)
A 30-year-old male asked:

I am putting all my pulpatitions and anxiety down to use of regaine hair loss treatment which contains minoxidill.It has messed my life up.Could this be the cause as I've been of numerous websites with men stating the same thing?

2 doctor answers5 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Probably not.: Contrary to what you read online, side effects from rogaine (minoxidil) are rare. There are many common causes of palpitations. You need to see your family doctor or a cardiologist and find out exactly what is causing them. It could be the rogaine (minoxidil), or just too much coffee - but it could be something more serious. Don't assume it's the rogaine (minoxidil).
A 26-year-old female asked:

Dark brown discharge 1 week after period, fatigue, lower abdominal pain, and lower back pain. Can I be pregnant?

2 doctor answers2 doctors weighed in
Dr. Robert Greer
Family Medicine 44 years experience
Yes: When confronted with a women who could be pregnant we almost always suspect it.
Westerville, OH
A 23-year-old female asked:

I am being treated for chlamydia zithromax 250mg twice today and once daily for the next 4 days one of the symptoms I ve been experiencing is lower back pain which I thought might be associated with PID will the zithromax treat PID or should I schedule an

2 doctor answers3 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Wrong dose: The way you are taking the zithromax is not the dosing for chlamydia - for that you need to take 4 250mg tablets at once. That's it. Call your doctor and check out why they prescribed it the way you are taking it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 29, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.